Forum

× Welcome click the New Topic button to post

6 days after 5th BCG treatment, some small clots

2 years 2 months ago #52322 by sara.anne
Yes, that is very typical of BCG treatments. Be sure he mentions this to the doc, since they may want to wait a bit before another BCG treatment if he is bleeding.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

2 years 2 months ago #52321 by winterwhite
My husband noticed a little blood this morning, he had his 5th BCG treatment six days ago, his 6th treatment is tomorrow. Only symptoms he has had all along are frequent urination and some burning. Are clots and/or bleeding a side effect of BCG?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 1 User and 635 Guests 
blissk_n's Avatarblissk_n

Legend: Site Administrator Global Moderator User Banned

Statistics

Today Total Opened: 1 Today Total Answered: 3 Latest User: Belle45
Yesterday Total Opened: 2 Yesterday Total Answered: 9
Total Posts: 51263 Total Subjects: 6597 Total Users: 7948
Powered by Kunena Forum